# SDR SWIA201436875

- Difficulty date: March 13, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER L/E IS CHAFED FROM OTBD EDGE IN ABOUT .3333  OF L/E.  C-CHECK, REPAIRED IAW REO.
